My father just started chemo 2 wks ago & is taking oxycotin when needed. His hands shake, everything irrates him (i.e., tv), restlessness, confusion, tired are these the side effects of the Oxy or Chemo?
'Tis possible it is the Oxy, could you tell us the milligrams that your father is taking and how long he has been on it? When I first started on Oxy it caused major anxiety. Yet I did not have to undergo chemo, so I can't comment about that.
You might want to call his doc on this one.
Best wishes to your father, hope he feels better,
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jul 2010 • 1 answer
Posted 26 Dec 2014 • 1 answer
Can citalopram help me stop my shakes? I usually take my pill at night but I am shaking a lot right?
Posted 23 Aug 2016 • 1 answer
Posted 4 Jan 2017 • 0 answers
Posted 10 May 2017 • 0 answers